# SDR UALA2012081304451

- Difficulty date: August 11, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,998 hours, 22,570 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY 132 AT DOOR 2L DOES NOT HOLD WATER.  TOILET TANK DOES NOT HOLD PRECHARGE.  TANK DRAINED AND DEACTIVATED.  LAVATORY NOT USEABLE.  LAVATORY TANK SERVICED FULL, DUMPED, AND SERVICED FULL AGAIN, HOLDS BLUE WATER, FLUSHES NORMALLY.
